It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I've been on depo for over 4 years now with no problems until now. After the first few months of starting the shot, I stopped having periods and haven't had any breakthrough bleeding for years. Within the last 6 months or so I noticed I would occasionally have spotting right before my shot was due (12 weeks), and was told I should get them every 11 weeks to avoid that. So I'm now on the 11 week schedule and that worked for a while. A few months ago I was experiencing hot flashes and mood swings (I'm only 26 so this was odd), and found out that my estrogen levels were menopausal-low, so my GYN prescribed an estrogen supplement and that helped alot. However, lately I've been having menstrual-like cramping, bloating, and spotting/bleeding- sometimes heavy enough for a tampon but intermittent over the course of the last few weeks. Could the estrogen be causing me to get my period back after all this time of being on a progesterone-only BC method? Or could the depo not be as effective since I've been using it long term? I did not miss my period one bit for the last several years so this is very frustrating.





All times are GMT -7. The time now is 12:59 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!